Please use a minimum of three unique search wordsOur search is configured to only display links relevant to answer your question. For the best results please use specific and relevant keywords that accurately reflect the information you are seeking.Please do not use this field to report adverse events or product complaints. Adverse events and product complaints should be reported. Reporting forms and information can be found at UK: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. Adverse events and product complaints should also be reported to Lilly: please call Lilly UK on 01256 315 000.
Trulicity ® (dulaglutide)
Trulicity® (dulaglutide): How do you treat an overdose?
Supportive care should be initiated based on signs/symptoms in the event of dulaglutide overdose.
Overdoses of dulaglutide have been reported in clinical studies.1
Effects of overdose with dulaglutide in clinical studies have included gastrointestinal disorders and hypoglycaemia.2
In the event of overdose, appropriate supportive treatment should be initiated according to the patient’s clinical signs and symptoms. 2
2. Trulicity [summary of product characteristics]. Eli Lilly Nederland B.V., The Netherlands.
Date of Last Review: July 07, 2020